# SDR 0203659981

- Difficulty date: October 22, 2002
- Submitted: November 15, 2002
- Operation: Air carrier
- Aircraft: N676MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47652
- Aircraft time: 17,107 hours, 13,154 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stabilizer
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Duting Hck in ATL, a .25" crack was found in the upper plate of the horizontal stabilizer center section. Repaired per EA 98-190787.
